# SDR 2013FA0000638

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N839MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2392
- Aircraft time: 1,310 hours, 2,611 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,310 hours, 2,611 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2150 · Cabin Cooling System
- Part: Gearshaft
- Part number: 310045001
- Condition: Damaged
- Location: A/C Drive
- Part time: 1,310 hours, 2,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND AIR CONDITIONING DRIVE LEAKING OIL, REMOVED ACFT DRIVE AND FOUND GEAR SHAFT SPLINES, PN 3100450-01 AND DRIVEN GEAR SHAFT SPLINES, PN 2601267-1 COMPLETELY WORN BEYOND LIMITS, SPLINES ON BOTH DRIVE AND DRIVEN GEAR SHAFTS ALMOST GONE.
